# SDR USAA2011051991907

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 41,432 hours, 16,848 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 149 - ANC-PHX - EMERGENCY LIGHTS - EMERGENCY PATH LIGHT AT ROW 20 LEFT INOPERATIVE.  FOUND BROKEN WIRE, REPAIRED EMERGENCY LIGHT WIRE IAW ESPM 20-43-11.  OPERATIONAL CHECK WAS GOOD.
